# SDR LR7A2023091303302

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 69,525 hours, 35,134 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 34004713R
- Condition: Cracked
- Location: Cw Upr Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND CENTER WING FUSELAGE FAIRING CRACKED AT FS598, WL282, RBL18. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1001002070.
